# SDR HNAA2022012700056

- Difficulty date: January 24, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 46,298 hours, 42,881 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDIS  650     78-30  2594602  24JAN22  CHO  CLOSE
      E2 REV DISAGREE MSG ON EICAS DURING TAKEOFF ROLL
FACT  26JAN22  16:45  ROA
            REMOVED AND REPLACED #2 THRUST REVERSER ASSY PER W/C 78-31-01. REMOVED AND REPLACED WIRING HARNESS W408 PER AMM 78-35-01. SEE HA-300 SEQ# 4, 9 & 10 FOR SIGN OFFS. OPS & LEAK CHECKS GOOD, CLEAR MEL. RE-ACTIVATED #2 T/R PER AMM 78-31-01. P/N ON/OFF 145-77751-615 S/N ON TR0360, S/N OFF TR136.
